# SDR UIEA2011040100172

- Difficulty date: April 1, 2011
- Submitted: April 2, 2011
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 54,065 hours, 9,703 cycles
- Engine: Ge CF680
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1560 S43-46r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C-CHECK", PREVIOUSLY TIME LIMITED REPAIRED LOWER LOBE FRAME AND FAIL SAFE CHORD WERE FOUND TO HAVE ADDITIONAL DAMAGE.   THE REMOVED SECTIONS OF FRAME WEB 65B04315-22 AND FAIL SAFE CHORD 65B04315-1, WERE REPLACED WITH IDENTICAL SECTIONS.  THE SPLICED JOINT AREAS OF FRAME WEB AND THE FAIL SAFE CHORD WERE THEN SECURED INTO THE AIRPLANE USING EXISTING STRUCTURE ALONG WITH REPAIR FILLERS, REPAIR ANGLES, AND REPAIR DOUBLER REPAIR SCHEME NR R-53-62-37010 REV "A".  THE PERMANENT REPAIR OF LOWER LOBE FRAME IAW RS NR R-53-62-37010, REV "A" WERE REPORTED IAW SR 1-1839650727 AND APPROVED IAW FAA FORM 8100-9.
